# SDR GTIA2024101838461

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 5,866 hours, 2,532 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R 1 PAX DOOR ASSIT BOTTLE REQUIRES SERVICING -R 1 PAX DOOR HAS BEEN SERVICED TO THE REQUIRED PSI PER AMM 52-10-00.
